# SDR BIGR12/15/10

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: General aviation
- Filed by: Bighorn Airways Inc, repair station BIGR467C
- Aircraft: N80CL
- Make and model: Cessna 172N
- Aircraft serial: 17273438
- Aircraft time: 92,810 hours
- Engine: Lyc O320*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051015262
- Condition: Frayed
- Location: Zone 500
- Part time: 9,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP THE LT AND RT AILERON CABLES (P/N MC0510105-262)WERE FOUND TO HAVE HALF OF THE WIRE STRANDS BROKEN AT A IDLER PULLEY INBD OF THE AILERON BELLCRANKS.  BOTH CABLES WERE REPLACED AND ACFT WAS RERIGGED NO OTHER DEFECTS WERE NOTED.
